If you need an accessible version of this item please contact JSTOR User Support

Asymptotically Optimal Loss Network Control

P. J. Hunt and C. N. Laws
Mathematics of Operations Research
Vol. 18, No. 4 (Nov., 1993), pp. 880-900
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3690128
Page Count: 21
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Asymptotically Optimal Loss Network Control
Preview not available

Abstract

We consider a loss network which employs alternative routing and derive the asymptotically optimal call acceptance and routing policy, the limit being as the number of links becomes large. We show that a well known control policy, least busy alternative routing with trunk reservation, is asymptotically optimal. The approach of the paper is not specific to the loss network control problem that we consider but is applicable more generally. The results are obtained by combining weak convergence with linear programming techniques.

Page Thumbnails

  • Thumbnail: Page 
880
    880
  • Thumbnail: Page 
881
    881
  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886
  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889
  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892
  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894
  • Thumbnail: Page 
895
    895
  • Thumbnail: Page 
896
    896
  • Thumbnail: Page 
897
    897
  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899
  • Thumbnail: Page 
900
    900